Volume 59 (2016)


1 (April), 2 (August), 3 (December)

Dolgii, Yu. F. and Surkov, P. G.;
A Variational Approach towards Solving an Ill-Posed Cauchy Problem for a Functional-Differential Equation
pp. 157--183.
Yamazawa, H.;
Holomorphic and Singular Solutions of $q$-Difference-Differential Equations of Briot-Bouquet Type
pp. 185--197.
Farwig, R., Giga, Y. and Hsu, P.-Y.;
Initial Values for the Navier-Stokes Equations in Spaces with Weights in Time
pp. 199--216.
Koyama, T.;
Holonomic Modules Associated with Multivariate Normal Probabilities of Polyhedra
pp. 217--242.
Shibata, Y.;
On the $\mathcal{R}$-Boundedness for the Two Phase Problem with Phase Transition: Compressible-Incompressible Model Problem
pp. 243--287.
Oshime, Y.;
Perturbation of Schrodinger Operators by Complex-Valued Rapidly Oscillating Potentials
pp. 289--301.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles